Quotation Dockner, Engelbert, Haug, Alfred A.. 1990. Tariffs and quotas under dynamic duopolistic competition. Journal of International Economics 29 147-159.


RIS


BibTeX

Tags

Press 'enter' for creating the tag

Publication's profile

Status of publication Published
Affiliation WU
Type of publication Journal article
Journal Journal of International Economics
Citation Index SSCI
WU Journalrating 2009 A
WU-Journal-Rating new FIN-A, VW-A, WH-A
Language English
Title Tariffs and quotas under dynamic duopolistic competition
Volume 29
Year 1990
Page from 147
Page to 159

Associations

People
Dockner, Engelbert (Details)
External
Haug, Alfred A.
Organization
Institute for Finance, Banking and Insurance IN (Details)
Google Scholar: Search